# SDR SWAA2015031837564

- Difficulty date: March 16, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 48,744 hours, 21,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMER OVERWING EXIT HATCH LIGHT INOPERATIVE.  R & R LIGHT IAW MM.
